Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 13, 2015Dunn County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 13, 2015, 4:36 PM CDT for Dunn County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 4:36 PM CDT (21:36 UTC)
Expired
Jul 13, 2015, 5:15 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN

County Dunn County, WI

The radar

The La Crosse radar (KARX), 128 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS83 KMPX 132136
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 PM CDT MON JUL 13 2015
 
WIZ025-027-028-132215-
CHIPPEWA-DUNN-EAU CLAIRE-
436 PM CDT MON JUL 13 2015

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN 
CHIPPEWA...EASTERN DUNN AND WESTERN EAU CLAIRE COUNTIES...

AT 435 PM CDT...A STRONG THUNDERSTORM WAS OVER HOFFMAN HILLS REC
AREA...OR 9 MILES NORTHEAST OF MENOMONIE...MOVING SOUTHEAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
LAKE WISSOTA...COLFAX...ELK MOUND...WHEELER...TAINTER LAKE...HOFFMAN
HILLS REC AREA AND CARYVILLE.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 41 AND
73.
 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4485 9196 4518 9201 4508 9160 4489 9126
      4465 9147
TIME...MOT...LOC 2135Z 303DEG 26KT 4495 9173 
$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 13, 3:05 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jul 13, 3:05 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 305 PM CDT MON JUL 13 2015

AN UPPER LOW THAT WAS CENTERED ACROSS THE NORTHERN GREAT LAKES THIS
AFTN HAD A PERSISTENT W-WNW FLOW ACROSS MPX CWA TODAY. SEVERAL
CIRCULATIONS ARE NOTED IN THE SHEAR AXIS FROM ND TO CENTRAL
MN/NORTHERN WI. COLD POOLS ALOFT ASSOCIATED WITH THESE CIRCULATIONS
AND THE ADDED WIND SHEAR MAY ALLOW FOR ISOLD/SCT SVR STORMS TO
ACROSS MAINLY WC WI MN THIS AFTN. EC MN/CENTRAL/WC WILL HAVE WIDELY
SCATTERED STORMS BUT AS STRONG...WITH SW/SC MN LIKELY DRY DUE TO
WEAKER INSTABILITY AND LACK OF SFC CONVERGENCE.

THE UPPER LOW IS PROGGED TO ROTATE E/SE ACROSS THE GREAT LAKES
OVERNIGHT...TAKING THE SHEAR ZONE /SHORTWAVE/ SOUTHWARD ACROSS MN. AT
THE SFC...A COOL/DRY FRONT/TROUGH ACROSS NE MN...WILL MOVE SW INTO
CENTRAL MN/WC WI BY LATE TONIGHT. AS THIS FRONT/TROUGH MOVES TO THE
SW TUESDAY...A FEW STORMS WILL BE POSSIBLE ALONG IT...ESPECIALLY IN
THE AFTN IN WC/SC MN. DRIER AIR FILTERING IN FROM THE NE WILL KEEP
WC WI MAINLY DRY...WITH ONLY ISOLD ACTIVITY ACROSS CENTRAL AND EC
MN. TEMPS WILL BE A FEW DEGREES COOLER IN WC WI...AND PARTS OF EC MN
AS THIS FRONT/TROUGH MOVES THRU.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 305 PM CDT MON JUL 13 2015

THE LONG TERM PORTION OF THE FORECAST WILL FEATURE SUPPRESSION OF
THE MID LEVEL RIDGE AS A TROUGH EJECTS EASTWARD FROM THE PACIFIC
NORTHWEST...WITH OVERALL FLOW BECOMING MORE ZONAL OVERHEAD. THIS
WILL SET THE STAGE FOR PERIODIC IMPULSES TO TRAVERSE THE REGION
AND BRING OCCASIONAL SHOWER AND THUNDERSTORM CHANCES.

TUESDAY NIGHT AND MOST OF WEDNESDAY LOOK TO BE DRY...BUT THEN A
TROUGH AND WARM FRONT LIFT TOWARD THE AREA WEDNESDAY NIGHT AND
THURSDAY. MEDIUM RANGE MODELS INDICATE THE PRECIPITATION COULD BE
SPLIT IN TWO BATCHES...ONE PASSING TO THE NORTH AND ONE TO THE
SOUTH...LEAVING OUR AREA MAINLY DRY...BUT CONSISTENCY AND
CONTINUITY HAVE BEEN LOW.

FRIDAY LOOKS TO BE THE NEXT DRY DAY IN BETWEEN SYSTEMS...BUT
ANOTHER TROUGH FOLLOWS FOR FRIDAY NIGHT AND SATURDAY. HAVE
INCLUDED CHANCE POPS FOR THIS TIMEFRAME AS WELL.

TEMPERATURES WILL BE A BIT COOLER ON WEDNESDAY AND THURSDAY...WITH
HIGHS IN THE UPPER 70S TO MID 80S RANGE. HEAT AND HUMIDITY RETURN FOR
FRIDAY AND SATURDAY HOWEVER...AS HIGHS MODERATE INTO THE MID 80S
TO LOWER 90S AND DEWPOINTS CREEP BACK UP INTO THE UPPER 60S TO
LOWER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1230 PM CDT MON JUL 13 2015

MAIN CONCERN IS TIMING OF TSRA THIS AFTN AS A DISTURBANCE RIDES SE
ACROSS ND...AND INTO CENTRAL MN LATER THIS AFTN. INITIAL MVFR CIGS
IN EC MN/WC MN SHOULD LIFT TO VFR BY 19-20Z. OTHERWISE...BASED ON
SHORT TERM MODEL TRENDS...TSRA SHOULD BEGIN IN WC/CENTRAL MN ARND
20-21Z...AND SPREAD SE. THE ACTIVITY SHOULD BE ISOLD SO KEPT VCTS
OR VCSH...AND NOT EXPECTING TEMPO/S BASED ON COVERAGE. SFC TROUGH
WILL MOVE SW ACROSS NORTHERN MN AND INTO CENTRAL MN/EC MN AND WC
WI BY TUESDAY MORNING. MVFR CIGS WILL BE POSSIBLE WITH THE PASSAGE
OF THIS SFC TROUGH LATER TONIGHT.

KMSP...

TSRA/S ARE POSSIBLE THIS AFTN/EARLY EVENING...BUT TIMING AND
COVERAGE IS THE MAIN CONCERN. KEPT VCSH/VCTS IN THE TAF AFT
21Z...BUT AGAIN...ONCE TSRA DEVELOP WE CAN GET A BETTER IDEA ON
TIMING. MVFR CIGS ARE POSSIBLE AS A SFC TROUGH MOVES THRU TUESDAY
MORNING. OTHERWISE...VFR WITH NW WINDS THIS AFTN...BECOMING N/NE
TUESDAY.

/OUTLOOK FOR KMSP/

WED...VFR. SLIGHT CHC OF SHRA/TSRA LATE. WINDS E-SE 5 TO 10 KTS.
THU...VFR/MVFR. CHANCE OF -TSRA. WINDS SE 5 TO 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...LS
AVIATION...JLT
Hazardous weather outlook, Jul 13, 3:35 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT MON JUL 13 2015

MNZ041>045-048>053-058>063-068>070-078-WIZ014>016-023>028-142045-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-
WASHINGTON-CARVER-SCOTT-DAKOTA-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
335 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST
CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING ACROSS
CENTRAL AND SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT A FEW SEVERE STORMS MAY
PRODUCE LARGE HAIL AND DAMAGING WINDS...PRIMARILY EAST OF
INTERSTATE 35 IN SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.
A TORNADO OR TWO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES
FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR
SEVERE THUNDERSTORMS APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST MINNESOTA
AND WEST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EARLY EVENING.

MNZ047-054>057-064>067-073>077-082>085-091>093-142045-
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
335 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND THEN AGAIN AT TIMES
FROM THURSDAY THROUGH THE WEEKEND. AT THIS TIME...THE THREAT FOR
SEVERE THUNDERSTORMS APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 13, 3:12 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             2 NW MILLTOWN           45.54N 92.53W
07/13/2015  M0.50 INCH       POLK               WI   TRAINED SPOTTER

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 13, 3:49 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
349 PM CDT MON JUL 13 2015

WIZ014-132130-
POLK-
349 PM CDT MON JUL 13 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POLK COUNTY...

AT 348 PM CDT...A STRONG THUNDERSTORM WAS OVER CUSHING...OR 27 MILES
EAST OF CAMBRIDGE...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AMERY...BALSAM LAKE...CENTURIA...MILLTOWN...CUSHING...RANGE...WOLF
CREEK AND WILD RIVER STATE PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN WISCONSIN.

LAT...LON 4546 9220 4529 9239 4553 9273 4556 9276
      4557 9276 4564 9269
TIME...MOT...LOC 2048Z 310DEG 27KT 4554 9267

DWE
Local storm report, Jul 13, 4:01 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     MILLTOWN                45.53N 92.51W
07/13/2015                   POLK               WI   LAW ENFORCEMENT

            2 FOOT DIAMETER DOWN ON HOUSE.

&&

CARLYON
Local storm report, Jul 13, 4:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MILLTOWN                45.53N 92.50W
07/13/2015  M0.88 INCH       POLK               WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, Jul 13, 4:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 SW BALSAM LAKE        45.43N 92.49W
07/13/2015  E0.88 INCH       POLK               WI   TRAINED SPOTTER

            SMALL BRANCHES DOWN

&&

CARLYON
Special weather statement, Jul 13, 4:36 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 PM CDT MON JUL 13 2015

WIZ025-027-028-132215-
CHIPPEWA-DUNN-EAU CLAIRE-
436 PM CDT MON JUL 13 2015

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
CHIPPEWA...EASTERN DUNN AND WESTERN EAU CLAIRE COUNTIES...

AT 435 PM CDT...A STRONG THUNDERSTORM WAS OVER HOFFMAN HILLS REC
AREA...OR 9 MILES NORTHEAST OF MENOMONIE...MOVING SOUTHEAST AT 30
MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAU CLAIRE...MENOMONIE...CHIPPEWA FALLS...ALTOONA...LAKE HALLIE...
LAKE WISSOTA...COLFAX...ELK MOUND...WHEELER...TAINTER LAKE...HOFFMAN
HILLS REC AREA AND CARYVILLE.

THIS INCLUDES INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 41 AND
73.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4485 9196 4518 9201 4508 9160 4489 9126
      4465 9147
TIME...MOT...LOC 2135Z 303DEG 26KT 4495 9173

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 12, 7:09 PM CDTTornado WarningMPXPope, Stevens36 min
Jul 12, 7:18 PM CDTTornado WarningMPXMorrison, Todd42 min
Jul 12, 7:20 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd70 min
Jul 12, 7:30 PM CDTSpecial Weather StatementMPXDouglas3 hr
Jul 12, 7:39 PM CDTTornado WarningMPXDouglas30 min
Jul 12, 7:40 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns50 min
Jul 12, 7:42 PM CDTTornado WarningMPXPope48 min
Jul 12, 8:16 PM CDTSevere Thunderstorm WarningMPXStearns44 min
Jul 12, 8:24 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne51 min
Jul 12, 8:27 PM CDTSevere Thunderstorm WarningMPXPope33 min
Jul 12, 8:32 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs28 min
Jul 12, 8:40 PM CDTSpecial Weather StatementMPXDouglas35 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs51 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright81 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns46 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Isanti, Sherburne61 min
Jul 12, 9:03 PM CDTSpecial Weather StatementMPXChippewa27 min
Jul 12, 9:24 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti51 min
Jul 12, 9:31 PM CDTSpecial Weather StatementMPXKandiyohi29 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright57 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Ramsey, Washington57 min
Jul 12, 10:32 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright26 min
Jul 12, 10:45 PM CDTSpecial Weather StatementMPXCarver, Hennepin, McLeod, Ramsey, Washington, Wright60 min
Jul 12, 10:55 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright35 min
Jul 12, 11:18 PM CDTSpecial Weather StatementMPXDouglas57 min
Jul 12, 11:18 PM CDTSevere Thunderstorm WarningMPXDakota, Scott19 min
Jul 12, 11:40 PM CDTSpecial Weather StatementMPXDakota, Goodhue, Le Sueur, Rice, Scott50 min
Jul 13, 12:29 AM CDTSpecial Weather StatementMPXTodd46 min
Jul 13, 12:41 AM CDTSpecial Weather StatementMPXGoodhue64 min
Jul 13, 1:23 AM CDTSpecial Weather StatementMPXSherburne52 min
Jul 13, 2:47 AM CDTSpecial Weather StatementMPXWashington58 min
Jul 12, 9:59 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix61 min
Jul 12, 10:18 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn57 min
Jul 12, 11:26 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk49 min
Jul 13, 12:03 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire42 min
Jul 13, 12:17 AM CDTSpecial Weather StatementMPXRusk28 min
Jul 13, 12:37 AM CDTSpecial Weather StatementMPXEau Claire23 min
Jul 13, 2:56 PM CDTSpecial Weather StatementMPXPolk34 min
Jul 13, 3:00 PM CDTSevere Thunderstorm WarningMPXPolk45 min
Jul 13, 3:49 PM CDTSpecial Weather StatementMPXPolk41 min
Jul 13, 4:03 PM CDTSevere Thunderstorm WarningMPXPolk21 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXPolk28 min
Jul 13, 5:25 PM CDTSpecial Weather StatementMPXEau Claire20 min
Jul 13, 5:41 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix31 min
Jul 13, 6:03 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin31 min
Jul 13, 6:22 PM CDTSevere Thunderstorm WarningMPXEau Claire23 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.